# SDR SWAA2020081809084

- Difficulty date: August 15, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 26,300 hours, 11,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR AND RELATED EMERGENCY LIGHTS INOP / R&R EMERGENCY BATT PACK ON AFT SERVICE DOOR AREA. AMM 33-51-06 OP CHECK OK.
